# SDR FDEA202304160703

- Difficulty date: April 16, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24017
- Aircraft time: 94,158 hours, 32,565 cycles
- System (JASC): 5700 · Wing Structure
- Part: Flap
- Part number: 113N2601
- Condition: Damaged
- Location: Zone 600
- Component: Flap
- Component part number: 113N200330
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

R/H WING INBD FLAP INNER SIDE NEAR MIDDLE SUPPORT HAS A SMALL HOLE  "1/4 PERFORMED WET LAYUP REPAIR FOR MENTIONED AREA OF MAIN FLAP  PER SRM 51-70-06,PARAGRAPH 5.B. REF. SRM 57-53-01-2R,FIG.201,  DETAIL I,TABLE III.REP. DIM. : 5.5" X 5.5". REP. LOC.: 4" FROM T/E  AT MF STA. 160. REV. 138.1. USED MATERIAL P/N: EY3804 , B/N: 1363898.    MAJOR REPAIR.
